MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 4 HOLE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 4 HOLE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 40-20904
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the first surgery was performed on (b)(6) 2020.At this time, the soft tissue was in poor condition, and the procedure was completed with only the distal anterolateral plate of the axsos tibia, and then the variax fibula was applied on (b)(6).After 4 weeks of unloading, we started to apply weight, and at 6th week we started full weighting, and at 7th week the patient felt uncomfortable.The revision was made on (b)(6).Only axsos and asnis were removed, and variax was not completely broken, so it was left as it was.Since the condition of the soft tissue was still poor, the operation was completed with vac after wearing external fixation.".
 
Additional Manufacturer Narrative
Correction: refer to d9/h3 device availability, h6 results & conclusion codes.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description
As reported: "the first surgery was performed on (b)(6), 2020.At this time, the soft tissue was in poor condition, and the procedure was completed with only the distal anterolateral plate of the axsos tibia, and then the variax fibula was applied on (b)(6),.After 4 weeks of unloading, we started to apply weight, and at 6th week we started full weighting, and at 7th week the patient felt uncomfortable.The revision was made on december 9th.Only axsos and asnis were removed, and variax was not completely broken, so it was left as it was.Since the condition of the soft tissue was still poor, the operation was completed with vac after wearing external fixation.".

Brand Name
DISTAL LATERAL FIBULA PLATE, 4 HOLE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11121143
Report Number0008031020-2021-00003
Device Sequence Number3595699
Product Code KTT
UDI-Device Identifier04546540567437
UDI-Public04546540567437
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40-20904
Device Catalogue Number40-20904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR